Journal of Ecosystems

Journal of Ecosystems

Publisher: Hindawi Limited
Editor: Dr. José Morillo Aguado
Online ISSN: 2314-6001, Print ISSN: 2356-7341
Frequency: Annual

Description:

Journal of Ecosystems is a peer-reviewed, open access journal that publishes original research articles as well as review articles in all areas of ecosystems.

Table of Contents

Vol 2015 (2015)

Research Article

Assessment of Water Pollution Signs in the Brazilian Pampa Biome Using Stress Biomarkers in Fish (Astyanax Sp.)
Mauro Nunes, Fabio Wacker da Silva, Dennis Costa-Silva, Gabriel Luz Wallau, Thais Posser, Jeferson Luis Franco
 Vol 2015 (2015), Pagination: 1-7
ABSTRACT |  PDF Abstract Views: 25  |  PDF Views: 1